# SDR CA980309008

- Difficulty date: February 23, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Aircraft time: 1,883 hours
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 6114 · Propeller Hub Section
- Part: Fork
- Part number: B24573
- Condition: Lack Of Lube
- Location: Hub
- Part time: 1,683 hours
- Component: Propeller Hub, Hartzl, HCE2YR1BF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PITCH CHANGE FORK FOUND WORN, PROBABLY DUE TO LACK OF LUBRICATION.
